Vomiting

Hello ladies. I had my first chemo treatment two weeks ago. It went ok. I was very tired afterwards and had terrible constipation which is sorted now. I am on co-chodemal for abdominal pains which is fine but I am still vomiting. I am struggling to eat anything and when I do I am vomiting it back up. How long does the vomiting last for? I'm losing weight and I'm concerned it will affect my next treatment. Thank you x

8 Replies

oldestnewest
  • Dear Sophie

    This must be miserable for you. I assume you have a helpline number for the chemo suite. I really think you need to ring them and let them know that this is happening. It sounds like they need to change your anti-sickness medication. Don't just wait for your next chemo pre-assessment.

    All the best

    Linda xx

  • Hi, Sorry to hear you are not feeling well. I think you should ring your chemo ward

    and tell them how you are feeling. It sounds like you need somemore anti sickness

    tablets and maybe the one you have been taking is not suitable for you.

    Do give them a ring today ...they are very helpful.

    Love Angie x

  • Hi Sophie, I agree with the others. Phone your chemo ward, or your specialist nurse, and get them to sort it out ASAP. If you don't have contact details phone the onc's secretary and she should be able to tell you who to phone. If it carries n you probably won't get session 2 as your blood count will be too low.hope you get sorted today.

    Love n hugs

    Viv

  • Hi Sophie,

    I am so sorry it is awful isn't it? ...I can only echo the others... and say to ring your specialist nurse up.... sending you love and best wishes x G x

  • Hello Sophie,

    I would put money on the cause of the vomitting being the co-codamol (it's a recognised side effect). Get your Dr to give you a differently formulated analgesic, and I suspect the problem will go away.

    Very best wishes,

    Isadora.

  • Wow - so much good advice. I can't add any more as I'm sure the above will help sort out the problem.

    I'm just sending my best wishes. Nothing worse than feeling or being sick.

    Hope it clears up very soon.

    Lots of love xxxx Annie

  • I agree with all advice ring them ASAP they can stop vomiting. You need to try and eat to keep strength up. As for constipation I also suffered! I used movical I would take it the day before chemo in anticipation this helped me.

    Hope next time is easier keeping a record helps with medication and how you feel

    Sharon x

  • Hello

    As someone else has said, co-codamol could be the problem. It certainly makes me vomit profusely. My gp surgery gives a 'same day' appointment if you say the magic words 'on chemo', so hope yours will do the same.

    Good luck! It could be something else, so a gp visit is desirable anyway. I haven't found the hospital hot line useful. Possibly you've to be 'proper poorly' before it springs into action, and fortunately I haven't been.

    Love Christinex

You may also like...